# SDR DALA2025020700972

- Difficulty date: February 7, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N421DX
- Make and model: Airbus A330-941
- Aircraft serial: 2028
- Aircraft time: 9,448 hours, 1,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3421 FPEEPMS EDGE-MOUNTED LIGHT (WHITE) AT SEAT 33B INOP. CORRECTIVE ACTION: R/R LIGHT ASSY PER A330 AMM 33-51-12. OK FOR SERVICE. (6423033)
